It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Teen Health Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 04-30-2013, 11:23 AM   #1
Newbie
(female)
 
Join Date: Apr 2013
Posts: 1
DarJustine HB User
Thumbs down Rggg? No period?

So while I was on my birth control (I can't even remember the name of it now)
I was getting really bad chest pains and shooting pain in my arms. My doctor had me get off of it. While I was on it, I had one generally painless period. (I was on it for about two weeks before the chest pains started) and then afterward had my period 5 times in a row within a month and a half.
Now, I'm not having one at all. I've felt sick to my stomach and crappy like how I did when I first started the birth control. Any explanations for why I'm not having it and why I feel like crap? I'm not pregnant, there's no possible way I could be. (I was on birth control for my cramps, btw. Not sexual reasons.) Someone help! It's driving me nuts.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



rosequartz (7), Seraph (7), writeleft (6), lenvegas (4), Kszan (3), linguist1 (2), Diverdan8 (2), ERpiguy (2), solofelix (2), frisbeefreak (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!